# SDR UPS99230882

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: M706451
- Condition: Corroded
- Location: Bs 540-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK BS 720-540 REQUIRES REPLACEMENT DUE TO EXTENSIVE FLOORBEAM REPAIRS (RBL 25).  REPLACED SEAT TRACK BS 720-540 RBL PER SRM 53-10-5, 51-30-2.
